MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006900
Medical Device Problem Codes Smoking (1585); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a burning smell coming from the laser.The fiber was burned due to the blast shields being burnt.The procedure was not completed, and was rescheduled.There were no patient complications.
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse identified there was a burned debris shield, which he replaced.The laser console passed full functional and electrical safety testing.The fse did not detect any burned smell but it is possible that the burned debris shield could have emitted the burn odor at the time it was damaged.The identified malfunction could have affected the device performance leading to the event experienced by the customer.Based on the analysis results, the reported clinical observations were confirmed as replacing the debris shield resolved the issue.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that there was a burning smell coming from the laser.The fiber was burned due to the debris shields being burnt.The procedure was not completed, and was rescheduled.There were no patient complications.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22403714
Report Number2124215-2025-43704
Device Sequence Number18216236
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public(01)07290109145402(11)140930(10)38
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date08/13/2025
Date Device Manufactured09/30/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown